# SDR UPS01837357

- Difficulty date: December 8, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY EXIT LIGHTS INOP.  REPLACED EMERGENCY LIGHT BATTERY PACK, OPS GOOD.
